# SDR 9609602768

- Difficulty date: April 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N728RW
- Make and model: Boeing 727-2M7
- Aircraft serial: 21741
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Casting
- Condition: Corroded
- Location: Aileron Control
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND CORROSION ON THE MAGNESIUM SUPPORT CASTING FOR THE INBOARD AILERON CONTROL SECTOR.  REPLACED CASTING PER SRM 51-10-1, PG. 4.
